Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On incidence matrices


Author: Peter C. C. Wang
Journal: Quart. Appl. Math. 27 (1970), 509-515
DOI: https://doi.org/10.1090/qam/256905
MathSciNet review: 256905
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Herbert John Ryser, Combinatorial mathematics, The Carus Mathematical Monographs, No. 14, Published by The Mathematical Association of America; distributed by John Wiley and Sons, Inc., New York, 1963. MR 0150048
  • [2] Peter C. C. Wang, On incidence matrices, Tech. Rep. No. 18, Michigan State University, East Lansing, Mich. (1967)


Additional Information

DOI: https://doi.org/10.1090/qam/256905
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website